# SDR AALA20070995

- Difficulty date: May 31, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 21C INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 21C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
